# SDR CALA2021042600531

- Difficulty date: April 24, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 67,346 hours, 27,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER NR 9294161/40161 ALL CABIN EMERGENCY LIGHTS FAIL TO ILLUMINA TE WITH THE SWITCH IN THE ARMED POSITION AND THE CIRCUIT BREAKER S PULLED (SYSTEM TESTS OK FROM THE PTP ON CONSECUTIVE TESTS)  REMOVED AND REPLACED EPSU EMERGENCY BATTERY/OWL. OPS CHECK OF TH E EMERGENCY POWER SUPPLY UNITS TEST GOOD. IAW A320 AMM 33-51-38- 000-002-A/33-51-38-400-002-A/33-51-00-710-001-A.
